MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME18 12MM X 40CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME18 12MM X 40CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number MFR181240
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a coil embolization and after checking the electrical continuity, the user attempted to detach a micrusframe18 12mm x 40cm coil (mfr181240, 30656530) at the implant site but could not detach, so the micrusframe18 was withdrawn.Replaced the control box, the enpowercontrolcable and micrusframe18 with another new ones, and performed coil embolization again.After that, total 7 coils could be detached successfully, and the procedure was completed.There was no negative impact to the patient.A continuous flush was done.The lesion was unknown.Other concomitant device is marvel microcatheter.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30656530 number, and no non-conformances related to the malfunction were identified.This information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Section b5: additional information received.Indicated, that a pre-deployment electrical testing was performed.No neck remodeling was utilized.The coil was still attached to the coil delivery system, when removed from the patient.The coil was not stretched or damaged when removed from the patient.Section e1.: initial reporter phone: (b)(6).Complaint conclusion: as reported, by the field.During a coil embolization and after checking the electrical continuity.The user attempted to detach a micrusframe18 12mm x 40cm, coil (mfr181240, 30656530) at the implant site, but could not detach, so the micrusframe18 was withdrawn.Replaced the control box, the empower control cable and micrusframe18 with another new ones.And performed, coil embolization again.After that, total 7 coils could be detached successfully and the procedure was completed.There was no negative impact to the patient.A continuous flush was done.The lesion was unknown.Other concomitant device: is marvel microcatheter.Additional information received.Indicated, that a pre-deployment electrical testing was performed.No neck remodeling was utilized.The coil was still attached to the coil delivery system, when removed from the patient.The coil was not stretched or damaged, when removed from the patient.The device was discarded.Therefore, no further investigation can be performed.A manufacturing record evaluation was performed, for the finished device 30656530 number.And no non-conformances related to the malfunction were identified.Failure to detach, is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting, the situation should it be encountered during use.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication, that the event is related to the device manufacturing process.The exact cause of the event could not be determined.However, there are circumstances of the procedure, that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since, there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted, if new facts arise, which materially alter information submitted in a previous mdr report.

Brand Name
MICRUSFRAME18 12MM X 40CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17136621
Report Number3008114965-2023-00394
Device Sequence Number17635261
Product Code KRD
UDI-Device Identifier10886704078098
UDI-Public10886704078098
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberMFR181240
Device Catalogue NumberMFR181240
Device Lot Number30656530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECB00018200; MARVEL MICROCATHETER; UNK DETACHMENT CONTROL BOX
Patient SexUnknown